UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1177

タイトル: Diffeomorphism Types of Good Torus Fibrations with Twin Singular Fibers
著者: Toda, Masatomo
キーワード: diffeomorphism types
good torus fibrations
fiber
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 3, Page 365-401
抄録: The diffeomorphism type of a good torus fibration with twin singular fibers whose 1-st Betti number is odd is determined by some topological invariants.
URI: http://hdl.handle.net/2261/1177
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080301.pdf276.31 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください